# SDR FDEA200901050040

- Difficulty date: January 5, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT FRAME 54.2 IS GOUGED LBL 54.0.  BLENDED OUT DAMAGE IN REF TO SRM 53-10-16;  FIG 101.  REMOVED DAMAGED SEAT TRACK SECTION & 3 EA FITTINGS IN REF TO SRM 53-10-16;  FIG 208.  FABRICATED A NEW SEAT TRACK SECTION & SPLICES IN REF TO SRM 53-10-16;  FIG 208.  ALODINED; PRIMED & PAINTED IN FRE TO SRM 51-21-10.  INSTALLED SEAT TRACK SECTION; SPLICES & THREE FITTINGS IN REF TO SRM 53-10-16;  FIG 208.
